On a fast diffusion equation with source

Jong Shenq Guo, Yung Jen L. Guo

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

We study in this paper the positive solution of the Cauchy problem for a fast diffusion equation with source. We derive a secondary critical exponent of the behavior of the initial value at infinity for the existence of global (in time) and nonglobal solutions of the Cauchy problem. Furthermore, the large time behaviors of those global solutions are also studied.

Original languageEnglish
Pages (from-to)571-579
Number of pages9
JournalTohoku Mathematical Journal
Volume53
Issue number4
DOIs
Publication statusPublished - 2001 Jan 1

Fingerprint

Fast Diffusion Equation
Cauchy Problem
Large Time Behavior
Global Solution
Critical Exponents
Positive Solution
Infinity

Keywords

  • Critical exponent
  • Fast diffusion equation
  • Source

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a fast diffusion equation with source. / Guo, Jong Shenq; Guo, Yung Jen L.

In: Tohoku Mathematical Journal, Vol. 53, No. 4, 01.01.2001, p. 571-579.

Research output: Contribution to journalArticle

Guo, Jong Shenq ; Guo, Yung Jen L. / On a fast diffusion equation with source. In: Tohoku Mathematical Journal. 2001 ; Vol. 53, No. 4. pp. 571-579.
@article{8e3ef086503d440d806406da4f45d2a5,
title = "On a fast diffusion equation with source",
abstract = "We study in this paper the positive solution of the Cauchy problem for a fast diffusion equation with source. We derive a secondary critical exponent of the behavior of the initial value at infinity for the existence of global (in time) and nonglobal solutions of the Cauchy problem. Furthermore, the large time behaviors of those global solutions are also studied.",
keywords = "Critical exponent, Fast diffusion equation, Source",
author = "Guo, {Jong Shenq} and Guo, {Yung Jen L.}",
year = "2001",
month = "1",
day = "1",
doi = "10.2748/tmj/1113247801",
language = "English",
volume = "53",
pages = "571--579",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "4",

}

TY - JOUR

T1 - On a fast diffusion equation with source

AU - Guo, Jong Shenq

AU - Guo, Yung Jen L.

PY - 2001/1/1

Y1 - 2001/1/1

N2 - We study in this paper the positive solution of the Cauchy problem for a fast diffusion equation with source. We derive a secondary critical exponent of the behavior of the initial value at infinity for the existence of global (in time) and nonglobal solutions of the Cauchy problem. Furthermore, the large time behaviors of those global solutions are also studied.

AB - We study in this paper the positive solution of the Cauchy problem for a fast diffusion equation with source. We derive a secondary critical exponent of the behavior of the initial value at infinity for the existence of global (in time) and nonglobal solutions of the Cauchy problem. Furthermore, the large time behaviors of those global solutions are also studied.

KW - Critical exponent

KW - Fast diffusion equation

KW - Source

UR - http://www.scopus.com/inward/record.url?scp=0040481456&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040481456&partnerID=8YFLogxK

U2 - 10.2748/tmj/1113247801

DO - 10.2748/tmj/1113247801

M3 - Article

VL - 53

SP - 571

EP - 579

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 4

ER -